# SDR SWAA2021081023032

- Difficulty date: February 14, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** DOUBLER UNDER THE VHF ANTENNA AT STATION 727D + 10; BL 0; WL 150 HAS CORROSION. / REMOVED CORROSION FROM EXTERIOR SURFACE UNDER THE VHF ANTENNA AT BS 727D+10 BL 0 WL 150 PER SRM 51-10-02. REMOVED IN AREA OF 5.4' X 3.0' X .002' AND FOUND TO BE OUT DUE TO NO LIMITS SRM 51-10-02 #9. REPAIRED DAMAGE AT BS 727D+10; BL 0 WL 150 IAW ATS ER 20-01812 IR + SWA EA 1-753-36572 IR
